American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Mehmet A. Sarıgöl. A relation between N\"orlund and Abel summabilities . Proc. Amer. Math. Soc. 122 (1994) 223-225. MR 1254852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Borwein and Tom Markovich. Ces\`aro and Borel-type summability . Proc. Amer. Math. Soc. 103 (1988) 1108-1112. MR 954991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. Sarvothaman. A gap Tauberian theorem for generalised absolute Abel summability . Proc. Amer. Math. Soc. 89 (1983) 651-656. MR 718991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Indulata Sukla. A Tauberian theorem for strong Abel summability type . Proc. Amer. Math. Soc. 84 (1982) 185-191. MR 637166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. R. Parameswaran. Logarithmic means and summability by the circle methods . Proc. Amer. Math. Soc. 52 (1975) 279-282. MR 0387883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. J. Maddox. Steinhaus type theorems for summability matrices . Proc. Amer. Math. Soc. 45 (1974) 209-213. MR 0364938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1